# SDR YENA20140722141

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 15,799 hours, 9,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Part time: 15,799 hours, 9,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION WAS DISCOVERED AT THE FWD CABIN FLOORBEAM FRAME 17.  REMOVED CORROSION, PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION.   CUTOUT DAMAGE.  FABRICATED REPAIR AND INSTALLED  IAW SRM 51-40-00 AND E190 SRM 51-21-05.
